# SDR LR7A2020100502306

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30032
- Condition: Cracked
- Location: Bs 491-617
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5321, FOUND THE LT MAIN WHEEL WELL LOWER FAIRING SKIN CRACKED AT FS 607 INBOARD DOOR CUTOUT AREA.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM CH 51-60 & 51-70.  NR 2146.
